| Catalog Number |
01.25.021 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2023: lot 2308541: (b)(4) items manufactured and released on 24-may-2023.Expiration date: 2028-05-09.No anomalies found related to the problem.To date, 31 items of the same lot have been sold without any similar reported event in the period of review.Other device involved: liner: mpact 01.32.3239hct flat pe hc liner 32/c (k103721) lot 2309697: (b)(4) items manufactured and released on 13-june-2023.Expiration date: 2028-09-20.No anomalies found related to the problem.To date, 39 items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Hip instability due to a dislocation of the head from the liner.About 1 month post primary the surgeon revised the medacta head with another medacta head and the medacta cup and liner were revised to a competitor's product.The surgery was completed successfully.